# SDR UPS99828496

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 875-881
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LONG 24R, HORIZ LEG IS CRACKED AT FS 875 TO 881.  STOP DRILLED CRACK AND REPAIRED IAW SRM 53-2-2 FIG 5.
